Monday, April 20, 2009

I think I'm losing hair! My hair is extremely fine and without much volume. Every time I brush or comb my hair clumps of it are inevitably wedged around the bristles of the hair brush. Of course that is expected but I feel that there are more hair on the clump each time. I even see more strands of hair on my pillow after a night's sleep. Could the perceived hair-loss an effect of one of the medications I am taking? I hope not for then I would have to think of considering a hair loss treatment.
Reactions:
Posted by desperateblogger On 4/20/2009 07:36:00 AM 3 comments

3 comments:

  1. it could very well be the medication, you should talk to your doctor about that. maybe check your thyroid. hope you get well soon.

    ReplyDelete
  2. yes it could be your medication! and one reason is stress too! I was at that staged too! my doctor said was STRESS!! always thinking of my Lupus.

    ReplyDelete
  3. @ PJ: i guess i have to consult with my doctor about it.


    @ mayette: any nako,lagi pa ako siniskimura... hayyyy

    ReplyDelete

Blog Widget by LinkWithin
  • RSS
  • Facebook
  • Twitter
  • Linkedin
  • Youtube

Labels

Blog Archive

Followers

Grab My Badge

Pinay Mom Blogs

Membership

Powered by FeedBurner

First Commenter Club
PinoyBlogoSphere.com
Mom Blogs - Blog Catalog Blog Directory
Personal - Top Blogs Philippines
Blog Directory
Listed on: Blog Directory
Cavite Province Websites

Copyright

Page copy protected against web site content infringement by Copyscape

    Vistor Locations

    Million Dollar List

    I'm # 608
    Get listed at www.millionbloglist.com

    Alexa Site Rank